# SDR DALA2016022401363

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER CUSP WEB HAS CORRODED LAP JOINT AT ATTACH ANGLE AT BS 589.  MARKED. BLENDED CORROSION ON LEFT UPPER CUSP ANGLE SPLICE AT BS 589 AND FOUND TO BE OUT OF LIMITS. ORIGINAL 0.080", REMAINING 0.055".  REMOVED UPPER CUSP ANGLE SPLICE AND FABRICATED NEW CUSP ANGLE SPLICE AND HEAT TREATED TO CONDITION T6. ALODINED, PRIMED, PAINTED, AND INSTALLED NEW CUSP ANGLE SPLICE AT BS 589 IAW SRM 51-41-05, 53-00-00, FIG 103, MD SPM 04-00-06, SRM 51-22-01 PAR 6A(4), 6F, 6H, AND DWG 9910151, REV CH.
